# SDR DL76G060597

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 29,967 hours, 4,584 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4077880908
- Part serial: 95022468
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT FMC INOP ON TAXI OUT.  REMOVED AND REPLACED RIGHT MCDU PER AMM, OPS CHECK NORMAL
